# SDR 9502269951

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canned
- Location: Fs 1056-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OIL CANNING IN THE FUSELAGE SKIN FS 1056 - 1080 BETWEEN LONGERONS 17R - 18R.  REPAIRED PER EA 99-096893.
